# SDR SWIA97914

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ATTITUDE AND HEADING  BECAME INOP, YAW DAMPER 1 BECAME INOP AND AUTO PILOT INOP.  RETURNED TO SLC.  REPLACED CAPTAINS AHRS COMPUTER.  OPS CHECKS GOOD IAW MM 34-21-01.  THIS AIRCRAFT IS CATEGORY II.
